# SDR 98ZZZX1976

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220TB
- Make and model: Beech B200
- Aircraft serial: BB1057
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840257
- Condition: Shattered
- Location: Lt Cockpit
- Component: Ppg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AT 22,000 FEET AND IN CRUISE FLIGHT, THE PILOT TURNED ON WINDSHIELD HEAT AND IMMEDIATELY THE WINDSHIELD SHATTERED.  BOTH PPG AND RAYTHEON ADMIT THIS IS A COMMON OCCURRENCE. THE EXACT DATE WHEN THE DISCREPANT WINDSHIELD WAS INSTALLED IS NOT CLEAR.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  CORE ROUTED TO SCRAP.  DATE:  4-23-98.
